标题:Fully coupled forward-backward stochastic differential equations and applications to optimal control
作者:Peng, SG; Wu, Z
作者机构:[Peng, SG; Wu, Z]Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.
通讯作者:Peng, Shige
通讯作者地址:[Peng, SG]Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.
来源:SIAM JOURNAL ON CONTROL AND OPTIMIZATION
出版年:1999
卷:37
期:3
页码:825-843
DOI:10.1137/S0363012996313549
关键词:stochastic differential equations; Hamilton system; stochastic optimal; control; stochastic analysis
摘要:Existence and uniqueness results of fully coupled forward-backward stochastic differential equations with an arbitrarily large time duration are obtained. Some stochastic Hamilton systems arising in stochastic optimal control systems and mathematical finance can be treated within our framework.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:164
Scopus被引频次:175
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-0032634560&doi=10.1137%2fS0363012996313549&partnerID=40&md5=10afbd845aaec215f217c8ed2bb26cc3
TOP